# SDR AALA202002249031

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,286 hours, 21,506 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398913
- Part serial: 1786
- Condition: Faulty
- Location: Lt Brake
- Part time: 15,456 hours, 12,370 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LH BRAKE FAULT EICAS MESSAGE ON LANDING & LH BRAKE FAULT ON TAXI WITH MODERATE BRAKE SHUTTER. REPLACED LH BRAKE CONTROL VALVE IAW AMM 32-49-01. OPS CK IAW AMM 32-41-00-710-801-A.
